# SDR AALA202312127009

- Difficulty date: December 6, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,717 hours, 33,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220600
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AFT PASSENGER / CREW DOOR CUTOUT AFT CORNER SHAPE FITTING HAS ELONGATED FASTENER HOLE AT FR 68 AND S23L. REPLACED CORNER SHAPE FITTING PER SRM 51-42-11.
